Quotation Mohanty, S.G., Panny, Wolfgang. 1989. A discrete-time analogue of the M/M/1 queue and the transient solution: An analytic approach, in: Limit Theorems in Probability and Statistics. Colloqu. Math. Soc. Janos Bolyai 57 417-424.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Colloquia Mathematica Societatis János Bolyai
Language English
Title A discrete-time analogue of the M/M/1 queue and the transient solution: An analytic approach, in: Limit Theorems in Probability and Statistics
Volume 57
Year 1989
Page from 417
Page to 424

Associations

People
Panny, Wolfgang (Details)
External
Mohanty, S.G.
Organization
Applied Information Technology (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search